Bernstein-type inequalities for L-splines

Authors

  • V. F. Babenko
  • A. A. Ligun

Abstract

New Berhstein-type inequalities are obtain for 2π-periodic L -splines associated with a differential operator Lτ(D) of degree r with fixed real coefficients.

Published

25.01.1993

Issue

Section

Research articles

How to Cite

Babenko, V. F., and A. A. Ligun. “Bernstein-Type Inequalities for L-Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 1, Jan. 1993, pp. 10-20, https://umj.imath.kiev.ua/index.php/umj/article/view/5776.